# SDR SIMA201008902

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 15,068 hours, 11,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Part time: 15,068 hours, 11,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR MOTOR UPPER SUPPORT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR MOTOR UPPER SUPPORT BRACKET IAW CRJ 700 SRM 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
